Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh01b]  A quantitative version of a theorem due to Borwein-Reich-Shafrir

Koh:01b (Article)
Author(s)Kohlenbach, Ulrich
Title« A quantitative version of a theorem due to Borwein-Reich-Shafrir »
JournalNumer. Funct. Anal. and Optimiz.
Volume22
Page(s)641--656
Year2001

BibTeX code
@article{Koh:01b,
  author = {Kohlenbach, Ulrich},
  volume = 22,
  pages = {641--656},
  year = 2001,
  journal = {Numer. Funct. Anal. and Optimiz.},
  title = {{A} quantitative version of a theorem due to
           {B}orwein-{R}eich-{S}hafrir},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!